Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 230, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 6, 2016, 1:23 AM CDT for 5 counties in Kansas. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2016, 1:23 AM CDT (06:23 UTC)
- Expired
- Jul 6, 2016, 2:15 AM CDT
- In force
- 52 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Harvey County, KS, Marion County, KS, McPherson County, KS, Reno County, KS, Saline County, KS
The radar
The Wichita radar (KICT), 81 km from the middle of the area, began a volume at 06:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 1:44 AM CDT | TSTM WND GST 61 | Mcpherson Airport, KS | |
| Jul 6, 1:45 AM CDT | TSTM WND DMG | Lindsborg, KS | LAW ENFORCEMENT REPORTS TREE LIMBS OF 4 INCHES IN DIAMETER ARE DOWN AT SECOND AND STATE STREET. TIME IS BASED ON OTHER REPORT. |
| Jul 6, 1:45 AM CDT | TSTM WND GST 73 | Lindsborg, KS | KAKE REPORTS A MEASURED 73 MPH WIND GUST AT SMOKY VALLEY MIDDLE SCHOOL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 5, 9:11 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 6.4 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5225 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1379 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
440
WUUS53 KICT 060623
SVRICT
KSC079-113-115-155-169-060715-
/O.NEW.KICT.SV.W.0230.160706T0623Z-160706T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
123 AM CDT WED JUL 6 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SALINE COUNTY IN CENTRAL KANSAS...
EASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
WESTERN MARION COUNTY IN CENTRAL KANSAS...
MCPHERSON COUNTY IN CENTRAL KANSAS...
* UNTIL 215 AM CDT
* AT 123 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CULVER TO NEAR NICKERSON...MOVING EAST AT 55
MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
SALINA...HUTCHINSON...NEWTON...MCPHERSON...HESSTON...LINDSBORG...
SOUTH HUTCHINSON...HALSTEAD...NORTH NEWTON...MOUNDRIDGE...
SEDGWICK...INMAN...BUHLER...HAVEN...BURRTON...GALVA...CANTON...
MARQUETTE...GOESSEL AND ASSARIA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 135 BETWEEN MILE MARKERS 23 AND 95.
INTERSTATE 70 BETWEEN MILE MARKERS 236 AND 266.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3896 9738 3861 9737 3861 9720 3791 9728
3791 9770 3773 9770 3773 9794 3896 9793
TIME...MOT...LOC 0623Z 274DEG 49KT 3896 9781 3814 9801
HAIL...0.88IN
WIND...70MPH
$$
DARMOFAL3 follow-up statements
118
WWUS53 KICT 060648
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
148 AM CDT WED JUL 6 2016
KSC079-113-115-155-169-060715-
/O.CON.KICT.SV.W.0230.000000T0000Z-160706T0715Z/
SALINE KS-RENO KS-HARVEY KS-MARION KS-MCPHERSON KS-
148 AM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR SALINE...EASTERN RENO...HARVEY...WESTERN MARION AND MCPHERSON
COUNTIES...
AT 148 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CULVER TO 6 MILES EAST OF WINDOM TO 7 MILES WEST
OF HAVEN...MOVING EAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
SALINA...HUTCHINSON...NEWTON...MCPHERSON...HESSTON...LINDSBORG...
SOUTH HUTCHINSON...HALSTEAD...NORTH NEWTON...MOUNDRIDGE...SEDGWICK...
INMAN...BUHLER...HAVEN...BURRTON...GALVA...CANTON...MARQUETTE...
GOESSEL AND ASSARIA.
THIS LINE OF STORMS HAS A HISTORY OF PRODUCING SEVERE WIND GUSTS OF
60 MPH OR GREATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3896 9738 3861 9737 3861 9720 3791 9728
3791 9770 3773 9770 3773 9794 3896 9793
TIME...MOT...LOC 0648Z 290DEG 47KT 3891 9776 3840 9779 3791 9792
HAIL...0.88IN
WIND...70MPH
$$
CARUSO356
WWUS53 KICT 060701
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
201 AM CDT WED JUL 6 2016
KSC079-113-115-155-169-060715-
/O.CON.KICT.SV.W.0230.000000T0000Z-160706T0715Z/
SALINE KS-RENO KS-HARVEY KS-MARION KS-MCPHERSON KS-
201 AM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR SALINE...EASTERN RENO...HARVEY...WESTERN MARION AND MCPHERSON
COUNTIES...
AT 200 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR NEW CAMBRIA TO NEAR MCPHERSON TO NEAR HAVEN...
MOVING EAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
SALINA...HUTCHINSON...NEWTON...MCPHERSON...HESSTON...LINDSBORG...
SOUTH HUTCHINSON...HALSTEAD...NORTH NEWTON...MOUNDRIDGE...SEDGWICK...
INMAN...BUHLER...HAVEN...BURRTON...GALVA...CANTON...MARQUETTE...
GOESSEL AND ASSARIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS MCPHERSON COUNTY. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3896 9738 3861 9737 3861 9720 3791 9728
3791 9770 3773 9770 3773 9794 3896 9793
TIME...MOT...LOC 0700Z 274DEG 49KT 3890 9758 3839 9761 3790 9774
HAIL...0.88IN
WIND...70MPH
$$
CARUSO120
WWUS53 KICT 060714
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
214 AM CDT WED JUL 6 2016
KSC079-113-115-155-169-060722-
/O.EXP.KICT.SV.W.0230.000000T0000Z-160706T0715Z/
SALINE KS-RENO KS-HARVEY KS-MARION KS-MCPHERSON KS-
214 AM CDT WED JUL 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR SALINE...EASTERN RENO...
WESTERN HARVEY...WESTERN MARION AND MCPHERSON COUNTIES
WILL EXPIRE AT 215 AM
CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTH CENTRAL AND CENTRAL KANSAS.
LAT...LON 3896 9738 3861 9737 3861 9720 3791 9728
3791 9770 3773 9770 3773 9794 3896 9793
TIME...MOT...LOC 0712Z 274DEG 49KT 3890 9758 3839 9761 3790 9774
$$
CARUSOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 11:35 PM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jul 5, 11:35 PM CDT, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service Wichita KS 1135 PM CDT TUE JUL 5 2016 .UPDATE... Issued at 854 PM CDT Tue Jul 5 2016 Some challenges this evening on convective trends just northwest of the forecast area and potential for some of this activity to make inroads across central Kansas overnight. 00z RAOB showed H7 temps around 14C with mid-level baroclinic zone expected to increase a bit over central Kansas overnight. Low level airmass remains very moist and unstable with elevated CAPE values over 3000 j/kg over central Kansas. Increasing moisture transport on strengthening low level jet may be sufficient to sustain current developing storm clusters as they move toward central Kansas overnight despite rather warm mid-levels. The past couple runs of the RAP and HRRR show varying support for such development into western portions of the Wichita forecast area by midnight. As such will tweak POPs a bit to add mention into south central Kansas and increase a bit further north into central Kansas. KED && .SHORT TERM...(This evening through Friday night) Issued at 330 PM CDT Tue Jul 5 2016 Still expecting some convective development late this afternoon/early evening over sw Nebraska/far nw KS. This activity is expected to track east/southeast overnight along the mid level temp gradient with the southern extent of convection still the main challenge tonight. Will stay with the thinking that locations generally along and north of I-70 will have the highest storm chances tonight along with the northeast fringes of our forecast area. Some of this activity may linger over se KS into Wed morning. 850-700mb temps will continue to warm for Wed which will increase capping and also allow above normal temps to continue. Ran with another heat advisory for Wed for the same general areas that were affected today. Even though confidence is high that dewpoints will mix out more than today, warmer temps should make up for this, still resulting in heat indices at or greater than 105. Models continue to agree on a shortwave tracking across the northern Plains Wed night into Thu. This will push a cold front down into the central Plains and will extend generally along the KS Turnpike by 00z Fri. Will leave storm chances out for now with the thinking capping will hold with the better convective chances remaining northeast of the forecast area. Will linger some small storm chances Thu night into Fri over mainly southern KS as mid level temps slightly cool. Still looks like the best storm chances through the next several days will be Fri night when the mid level baroclinc zone bisects the forecast area with good flow along the boundary which should result in elevated convection Fri night into Sat morning. .LONG TERM...(Saturday through Tuesday) Issued at 330 PM CDT Tue Jul 5 2016 ECMWF and GFS continue to agree on a trough digging over the NW CONUS resulting in ridging over the Rockies into the Plains. This feature will move into the northern high Plains Mon. Will hold onto some storm chances Sat through Mon before 700mb temps climb into the teens. Storm chances through this period will be predicated on weak impulses moving out of the southwest CONUS which at this point are hard to pin down. So confidence is very low at this point. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) Issued at 1135 PM CDT Tue Jul 5 2016 Strong to severe convection looks to impact parts of central and perhaps south central Kansas in the first few hours of the forecast valid period as a developing MCS tracks southeast over the area. Expect a period of IFR VSBYS and strong/gusty outflow winds. Otherwise expect a prevailing south wind again during Wednesday and VFR conditions. KED && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 76 99 77 100 / 30 10 10 10 Hutchinson 74 98 75 100 / 40 10 10 10 Newton 75 98 76 99 / 30 10 10 10 ElDorado 75 98 77 98 / 30 10 10 10 Winfield-KWLD 77 99 78 100 / 20 10 10 10 Russell 71 98 71 99 / 70 10 10 10 Great Bend 71 98 73 100 / 60 10 10 10 Salina 75 98 76 100 / 40 10 10 10 McPherson 74 98 75 99 / 50 10 10 10 Coffeyville 78 97 79 97 / 20 20 10 10 Chanute 76 95 78 96 / 20 20 10 10 Iola 76 95 77 96 / 30 20 10 10 Parsons-KPPF 77 96 78 97 / 20 20 10 10 && .ICT Watches/Warnings/Advisories... Heat Advisory from noon to 8 PM CDT Wednesday for KSZ049-051>053- 067>072-082-083-091>096-098>100. && UPDATE...KED SHORT TERM...RBL LONG TERM...RBL AVIATION...KED
Hazardous weather outlook, Jul 5, 11:57 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1157 PM CDT TUE JUL 5 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-070115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1157 PM CDT TUE JUL 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS OVER CENTRAL KANSAS WILL TRACK SOUTHEAST INTO SOUTH CENTRAL AND PORTIONS OF EASTERN KANSAS LATE TONIGHT. A FEW SEVERE STORMS WILL BE POSSIBLE OVER CENTRAL AND SOUTH CENTRAL KANSAS CAPABLE OF 60 TO 70 MPH DOWN-BURST WINDS AND QUARTER SIZED HAIL. LOCALLY HEAVY RAINFALL CAN BE EXPECTED WITH ANY STORMS OVERNIGHT. A FEW FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF MAINLY SOUTH CENTRAL KANSAS...DUE TO THE WIDESPREAD HEAVY RAINFALL OVER THE JULY 4TH WEEKEND. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RIVER FLOODING WILL CONTINUE ALONG THE ARKANSAS RIVER AND COW CREEK INTO THE WEEKEND WITH THE LITTLE ARKANSAS AND WALNUT RIVERS FALLING BELOW FLOOD STAGE BY WEDNESDAY EVENING. SEE LATEST RIVER FOOD WARNINGS FOR ADDITIONAL DETAILS. TEMPERATURES IN THE UPPER 90S AND HIGH HUMIDITY WILL RESULT IN AFTERNOON HEAT INDICES CLIMBING INTO THE 105 DEGREE RANGE ONCE AGAIN ON WEDNESDAY AND THURSDAY. SEE LATEST HEAT ADVISORY FOR ADDITIONAL DETAILS. ABOVE NORMAL TEMPERATURES AND HIGH HUMIDITY WILL KEEP AFTERNOON HEAT INDICES NEAR THE CENTURY MARK THROUGH THE WEEKEND FOR MUCH OF THE AREA. STORM CHANCES WILL REMAIN IN THE FORECAST FOR THURSDAY NIGHT THROUGH SUNDAY ALTHOUGH THE CHANCES OF ORGANIZED SEVERE STORMS REMAINS LOW. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, Jul 6, 12:32 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1232 AM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1231 AM TSTM WND GST 5 SW ASH GROVE 39.11N 98.40W
07/06/2016 M65 MPH LINCOLN KS TRAINED SPOTTER
&&
VJPLocal storm report, Jul 6, 12:36 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1236 AM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 AM TSTM WND DMG PAWNEE ROCK 38.27N 98.98W
07/06/2016 BARTON KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS POWER LINES DOWN.
&&
VJPLocal storm report, Jul 6, 12:47 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1247 AM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 AM TSTM WND GST SUSANK 38.64N 98.77W
07/06/2016 E60 MPH BARTON KS TRAINED SPOTTER
TRAINED SPOTTER ESTIMATES 50 TO 60 MPH WINDS.
&&
VJPLocal storm report, Jul 6, 1:07 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
107 AM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 AM TSTM WND GST 9 NW CLAFLIN 38.62N 98.65W
07/06/2016 E60 MPH BARTON KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS ZERO VISIBILITY AND WINDS IN
EXCESS OF 60 MPH.
&&
VJPLocal storm report, Jul 6, 1:12 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
112 AM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM TSTM WND GST 5 E WESTFALL 38.93N 97.91W
07/06/2016 E50 MPH SALINE KS TRAINED SPOTTER
&&
VJPLocal storm report, Jul 6, 1:21 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
121 AM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 AM TSTM WND GST CHASE 38.36N 98.35W
07/06/2016 M51 MPH RICE KS BROADCAST MEDIA
KAKE MEDIA REPORTS A WIND GUST OF 51 MPH AT CHASE HIGH
SCHOOL.
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 12:00 AM CDT | Severe Thunderstorm Warning | ICT | Barton | 45 min |
| Jul 6, 12:04 AM CDT | Special Weather Statement | ICT | Russell | 26 min |
| Jul 6, 12:24 AM CDT | Severe Thunderstorm Warning | ICT | Russell | 51 min |
| Jul 6, 12:31 AM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 44 min |
| Jul 6, 12:38 AM CDT | Severe Thunderstorm Warning | ICT | Barton | 52 min |
| Jul 6, 1:00 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Reno, Rice, Saline | 45 min |
| Jul 6, 2:04 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Harvey, Marion, Sedgwick | 56 min |
| Jul 6, 2:12 AM CDT | Special Weather Statement | ICT | Barton | 33 min |
| Jul 6, 2:29 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 31 min |
| Jul 6, 2:34 AM CDT | Areal Flood Warning | ICT | Barton | 6 hr |
| Jul 6, 2:50 AM CDT | Special Weather Statement | ICT | Reno | 25 min |
| Jul 6, 2:58 AM CDT | Special Weather Statement | ICT | Butler | 32 min |
| Jul 6, 3:26 AM CDT | Special Weather Statement | ICT | Butler, Greenwood | 64 min |
| Jul 6, 3:48 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley, Elk, Greenwood, Montgomery, Wilson | 57 min |
| Jul 6, 4:26 AM CDT | Special Weather Statement | ICT | Kingman, Sedgwick | 64 min |
| Jul 6, 4:31 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Labette, Montgomery, Neosho, Wilson, Woodson | 44 min |
| Jul 6, 4:47 AM CDT | Special Weather Statement | ICT | Cowley, Sumner | 58 min |
| Jul 6, 5:18 AM CDT | Special Weather Statement | ICT | Chautauqua, Elk | 42 min |
| Jul 6, 5:22 AM CDT | Special Weather Statement | ICT | Labette | 38 min |
| Jul 6, 6:14 AM CDT | Special Weather Statement | ICT | Chautauqua, Labette, Montgomery, Neosho | 31 min |
| Jul 6, 2:18 PM CDT | Areal Flood Warning | ICT | Harvey | 24 hr |
| Jul 6, 2:45 PM CDT | Areal Flood Warning | ICT | Reno | 24 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.